On Harnack's inequalities for the Kähler-Ricci flow.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 247-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
holomorphic bisectional curvature, Harnack inequalities, scalar curvature, Ricci tensor
@article{IM_1992__109_2_144021,
author = {Huai-Dong Cao},
title = {On {Harnack's} inequalities for the {K\"ahler-Ricci} flow.},
journal = {Inventiones mathematicae},
pages = {247--264},
year = {1992},
volume = {109},
number = {2},
zbl = {0779.53043},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144021/}
}
Huai-Dong Cao. On Harnack's inequalities for the Kähler-Ricci flow.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 247-264. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144021/